Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taken antibiotics for UTI. Burning in vagina, feeling hot. Could this be IC?

I recently had UTI . It was treated with antibiotics . I gave for urine culture after antibiotics course and it came back negative. But ever since i started medicine for UTI, i am having constant burning sensation in my vagina . Its been there for one month now and my gyn keeps telling it will go away. I am really sick of the feeling and when the burning sensation is too high, i can actually feel that my vagina is literally very high in temperature, its very hot. Pls pls pls help me., i am sick of this feeling. I am afraid if this could be IC. or anything else.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum. The burning sensation in your vagina is suggestive that infection is still persisting. Sometimes UTI infections take 2-3 weeks to get cured. You should have a repeat C/S Urine done, R/E Urine, VDRL to test the accuracy of the test.

Take care of your hygiene and sanitation. Use cotton wears, treat them with antiseptics like savlon/dettol when you send them for a wash. Avoid sex till you are not fine. Drink plenty of water ( 1-2 litres), it will help you feel better.

Norfloxacin, alkacitran syrup taken with water can help you get better. Before taking any mediation consult your treating doctor. Get treated well, neglect may lead to pelvic inflammatory disease or kidney infections. Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor